# SDR VNAA2019091311101

- Difficulty date: September 13, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 8,988 hours, 8,211 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bonding Jumper
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LAND FLIGHT SPOILERS AND SPOILERONS MESSAGE CAME ON. THE CREW FOLLOWED THE QRH AND DECLARED AND EMERGENCY FOR LANDING. NO EMERGENCY EQUIPMENT RESPONDED. FLIGHT LANDED WITHOUT ISSUE AND TAXIED TO THE GATE. MX INSPECTED AIRCRAFT FOUND ELECTRICAL BONDING JUMPERS BROKEN OFF AND INTERFERING WITH THE LT AND RT MFS OB PCU'S, TRIMMED BONDING JUMPERS AND DEFERRED, CYCLED SYSTEM CB'S PERFORMED SYSTEM OPERATIONAL TEST OF THE MULTI FUNCTION/SPOILERS/FLT SPOILERS AND SPOILERONS THROUGH SEVERAL CYCLES, OPS CHECKS GOOD. FAULT CLEARED AND DID NOT RETURN.
